ITEM METADATA RECORD
Title: Slow topological time scale of knotted polymers
Authors: Orlandini, Enzo ×
Stella, Attilio L
Vanderzande, Carlo
Zonta, Francesco #
Issue Date: Mar-2008
Publisher: Institute of Physics Publishing
Series Title: Journal of Physics A, Mathematical and Theoretical vol:41 issue:12 pages:1-7
Article number: 122002
Abstract: We investigate the Rouse dynamics of a flexible ring polymer with a prime knot. Within a Monte Carlo approach, we locate the knot, follow its diffusion and observe the fluctuations of its length. A topological time scale that is slower than the Rouse one is found to determine the long time behavior of several dynamical quantities. The value of the associated dynamical exponent is Zeta T = 2.32 +/- 0.1.
ISSN: 1751-8113
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science